# SDR SWAA2025041725807

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 42,827 hours, 19,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR HOOKS BENT <[01].  REPOSITIONED GRIT BAR HOOKS REF AMM 25-66-01 NO DEFECTS NOTED.  AC OK FOR SERVICE.
